# SDR SWIA201439426

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,856 hours, 61,075 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD QTY LOW LEVEL LIGHT CAME ON AT SELECTION OF GEAR UP.  RETURNED TO FIELD.   MAINTENANCE SERVICED THE GREEN AND BLUE HYD QTY'S TO THE NORMAL LEVEL, IAW AMM.
